MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED 01.18.432 AMISTEM-P COLLARED STD STEM SIZE 2; HIP AMISTEM-P COLLARED STD STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED 01.18.432 AMISTEM-P COLLARED STD STEM SIZE 2; HIP AMISTEM-P COLLARED STD STEM
Catalog Number 01.18.432
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 10/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had pain due to a subsided stem and the cause of the subsided stem is unknown.At about 13 days from primary the surgeon revised the stem and head and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 30 october 2023: lot 2302647: 40 items manufactured and released on 24-may-2023.Expiration date: 2028-05-03.No anomalies found related to the problem.To date, 30 items of the same lot have been sold without any similar reported event in the period of review.

Brand Name
STEM: AMISTEM-P COLLARED 01.18.432 AMISTEM-P COLLARED STD STEM SIZE 2
Common Device Name
HIP AMISTEM-P COLLARED STD STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18204617
Report Number3005180920-2023-00901
Device Sequence Number15056543
Product Code LZO
UDI-Device Identifier07630040720212
UDI-Public07630040720212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.18.432
Device Lot Number2302647
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Initial Report FDA Received Date11/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale